×

zbMATH — the first resource for mathematics

Oscillation criteria for a linear Riemann-Stieltjes integral equation system. (English) Zbl 0328.34029
MSC:
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
45A05 Linear integral equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Denny, W, A linear Riemann-Stieltjes integral equation system, J. differential equations, 22, 1-13, (1976) · Zbl 0295.34020
[2] Hartman, P, Self-adjoint, nonoscillatory systems of ordinary, second-order, linear differential equations, Duke math. J., 24, 25-36, (1957)
[3] Morse, M, A generalization of the Sturm separation and comparison theorems in n-space, Math. ann., 103, 72-91, (1930)
[4] Morse, M, The calculus of variations in the large, (), New York · JFM 58.0537.01
[5] Reid, W.T, Generalized linear differential systems, J. math. mech., 8, 705-726, (1959) · Zbl 0094.06001
[6] Reid, W.T, Riccati matrix differential equations and nonoscillation criteria for associated linear differential systems, Pacific J. math., 13, 665-685, (1963) · Zbl 0119.07401
[7] Reid, W.T, Ordinary differential equations, (1971), Wiley New York · Zbl 0212.10901
[8] Taylor, A.E, Functional analysis, (1958), Wiley New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.